# SDR DL76G090655

- Difficulty date: April 8, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 37,047 hours, 5,197 cycles
- Engine: Ge CF680C2B6F
- Engine time: 40,103 hours, 7,869 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Heat Exchanger
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT APPROX 40 KTS FELT SHUTTER AND ACFT VEERED TO THE LEFT. THROTTLES PULLED BACK AND TAKEOFF ABORTED.  LT ENG LEAKING FUEL FROM COWLING.  LT ENG SHUT ITSELF DOWN.  MAINTENANCE FOUND FOHE BAD.  AFT SECTION OF HEAT EXCH WELD FAILED/5IN DIA DISC BLOWN OFF BACK.  MAINTENANCE IN PROGRESS.  FOUND LT ENG FUEL/OIL HEAT EXCHANGER LEAKING.  REMOVED AND REPLACED HEAT EXCHANGER PER M/M NEEDS LEAK CK 475905.  PERFORMED ENG STALL SURGE INSP PER FIM 71-05-00 THRU BLOCK 3 631428.  PERFORMED LEAK CK AND ENGINE RUN.
